# SDR AALA20070300

- Difficulty date: February 8, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N7535A
- Make and model: Doug DC-9-82
- Aircraft serial: 49989
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 5940405503
- Part serial: P80202
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T2455 - FOUND SMOKE AND FUMES IN CABIN AFTER TAKEOFF.  REPLACED APU AND PERFORMED PACK BURN OUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
